Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 723402, 16 pages
http://dx.doi.org/10.1155/2010/723402
Research Article

A Comparative Study of Redundant Constraints Identification Methods in Linear Programming Problems

1Department of Mathematics, Madras Institute of Technology Campus, Anna University, Chromepet, Chennai, Tamil Nadu 600 044, India
2Anna University, Chennai, Tamil Nadu, India

Received 7 January 2010; Revised 15 April 2010; Accepted 21 September 2010

Academic Editor: Joaquim J. Júdice

Copyright © 2010 Paulraj S. and Sumathi P. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paulraj S. and Sumathi P., “A Comparative Study of Redundant Constraints Identification Methods in Linear Programming Problems,” Mathematical Problems in Engineering, vol. 2010, Article ID 723402, 16 pages, 2010. https://doi.org/10.1155/2010/723402.